Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Fundamenta Mathematicae

Tom 85

Warszawa 1974

Spis treści

K. NowińskiClosed retractions of Euclidean spaces1-7
K. NowińskiExtension of closed mappings9-17
C. VoraFixed points of certain symmetric product mappings of a metric manifold19-24
S. BurrisWeights of denumerable topological spaces25-27
J. LenaburgAbsolute Z-sets29-39
I. KorecOn a generalization of Mycielski's and Znám's conjectures about coset decomposition of Abelian groups41-48
W. Nitka
A. Berard
A new definition of the circle by the use of bisectors49-55
J. KrempaRadicals of semi-group rings57-71
W. IngramAn uncountable collection of mutually exclusive planar atriodic tree-like continua with positive span73-78
T. MaćkowiakOn smooth continua79-95
B. Leclerc
B. Monjardet
Corrections à l'article "ordres C.A.C.", Fundamenta Mathematicae 79 (1973), pp. 11-2297-97
D. BoothA Boolean view of sequential compactness99-102
D. HarrisCompletely regular proximities and RC-proximities103-111
В. ПoляковMетризация пространств близости над Tихоновскими полуполями113-120
G. HeuerDiscrete ordered rings121-138
J. WilliamsRegarding arc-wise accessibility in the plane139-146
K. MagillSemigroups which admit few embeddings147-163
R. TelgárskyClosure-preservings covers165-175
R. DaviesRepresentation of functions of two variables as sums of rectangular functions, I177-183
K. BorsukSome remarks on shape properties of compacta185-195
K. BorsukConcerning the shapes of n-dimensionalspheres197-202
R. WongPeriodic actions on the Hilbert cube203-210
S. NowakSome properties of fundamental dimension211-227
J. WalkerA simplicial monotone-light factorization theorem229-233
J. Segal
G. Kozlowski
n-movable compacta and ANR-systems235-243
S. NaimpallyReflective functors via nearness245-255
S. Mukhopadhyay
P. Bullen
Relations between some general nth-order derivatives257-276
T. PrzymusińskiA note on dimension theory of metric spaces277-284
H. Kronk
D. Geller
Further results on the achromatic number285-290
T. Przymusiński
F. Tall
The undecidability of the existence of a non-separable normal Moore space satisfying the countable chain condition291-297

Strona główna   Powrót